# SDR UIEA2020040200654

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Torn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 PYLON ACCESS PNL #482BL INNER SURFACE CORNER FOUND TORN( #4 PYLON ACCESS PNL #482BL INNER SURFACE TORN AREA PERFORMED METAL HOT BOND REPAIR AS PER RI #: RI-54-50-13970 REV A REV DATE 12MAR2020. )
